# SDR UPS01636194

- Difficulty date: June 27, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- System (JASC): 2761 · Drag Control Actuator
- Part: Cap
- Part number: 1542600
- Part serial: 1273
- Condition: Loose
- Location: Spoiler Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A INBOUND LOG WRITE UP:  CENTER HYDRAULIC QUANTITY DECREASED TO .31.  SYSTEM  DEPRESSURIZED AND LEAK CONTINUED.  SPOILER ACTUATOR PANEL NR 9, FOUND SAFETY WIRE ON CAP, PT 1542661 IPC REF 27-61-02-01 WAS BROKEN AND CAP WAS LOOSE.  REMOVED AND REPLACED O-RING P/N NAS1602-910 & SECURED FILTER CAP.
